MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X35MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X35MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115397
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent a left shoulder arthroplasty on an unknown date.Subsequently, had an incident where she put her arm in a reaching back position and felt the implant give.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported a patient underwent a left shoulder arthroplasty one (1) month ago.Subsequently, the patient had an incident where she put her arm in a reaching back position and felt the implant give.It was later confirmed a screw fractured.Surgeon plans to revise but surgery is not scheduled yet.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D2: device product code ¿ phx.D4: product id for five screws were provided; however, it is unknown which singular screw of the five had fractured.The product information for the remaining four screws are as follows: item #180555; lot #568490.Udi: (b)(4).Expiration date: dec 7, 2030.Item #180554; lot #182010.Udi: (b)(4).Expiration date: oct 23, 2030.Item #180554; lot #017910.Udi: (b)(4).Expiration date: feb 2, 2031.Item #180553; lot #274460.Udi: (b)(4).Expiration date: mar 3, 2031.D10: item #110019066; lot #196610.Item #110027734; lot #196580.Item #110031378; lot #196600.Item #00801102001; lot #63504694.Item #110034355; lot #936aaa2503.Item #110034355; lot #924aaa2503.Item #115310; lot #183440.Item #00435001313; lot #63020932.Item #00434903600; lot #64687459.H4: manufacturer date: item #180555; lot #568490 - manufacturing date: dec 7, 2020.Item #180554; lot #182010 - manufacturing date: oct 23, 2020.Item #180554; lot #017910 - manufacturing date: feb 2, 2021.Item #180553; lot #274460 - manufacturing date: mar 3, 2021.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a4; b4; b5; g3; g6; h1; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is a fractured screw that appears to be at the glenoid implant of a reverse-type shoulder arthroplasty.Implant fit and alignment cannot be determined on this single very limited image.Bone quality cannot be determined on this image.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X35MM ST/RST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14218517
Report Number0001825034-2022-00888
Device Sequence Number4194656
Product Code KWS
UDI-Device Identifier00880304677098
UDI-Public(01)00880304677098(17)310202(10)956940
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115397
Device Lot Number956940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/12/2022
06/08/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date05/31/2022
06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale